Leakage-resilient identity-based encryption scheme
by Sujuan Li; Futai Zhang
International Journal of Grid and Utility Computing (IJGUC), Vol. 4, No. 2/3, 2013

Abstract: We propose a leakage-resilient Identity-Based Encryption (IBE) scheme in the relative leakage mode. The semantic security of the proposed scheme is proved in two ways in the random oracle model under the Decisional Square Bilinear Diffie-Hellman (D-Square-BDH) assumption. Compared with some existing leakage-resilient IBE schemes, our construction enjoys a shorter parameter length, a lower computation cost and a higher ratio of the key leakage for the same level of security.

Online publication date: Thu, 18-Sep-2014

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Grid and Utility Computing (IJGUC):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com